Thread: Does Anyone Know?
02-27-2003, 12:16 PM #1
Does Anyone Know?
what the doctor will tell you what to do if you are suffering from sides of ephedrine? obvioulsy to lay off of it but is there anything that the doctor would give you if your experiencing reaccuring chest pains???
02-27-2003, 12:26 PM #2
I don't think they would give you anything, ephedrine has a short half life and should be out of your system quickly and the pains should stop within the day or two. I know you are the slin, ephedrine post about the chest pains, are you still having the pains even after stopping the ephedrine??
02-27-2003, 12:33 PM #3
yea, i stoped the epedrine monday, that was the last day at around 4:00 pm it is now 2:40 pm thursday and im hurtin
02-27-2003, 12:35 PM #4
Call your doctor back!!! Tell him. Are you still running the slin too? Have you changed/added anything to your diet lately?
02-27-2003, 12:37 PM #5
naw i stoped the slin tuesday
02-27-2003, 01:19 PM #6
I say forget the doc!! Get your ASS to the ER bro....it could be nothing but with symptoms like that it's better to be safe than sorry.
03-02-2003, 10:44 AM #7
When we see someone with acute ephedrine toxicity we usually give a beta-blocker , but as someone else said it is cleared from the body fairly fast.
In your case an ECG would be a simple and fast way to tell what is going on.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)